Segui
Gioacchino Antonelli
Titolo
Citata da
Citata da
Anno
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Bru, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
262019
Isoperimetric sets in spaces with lower bounds on the Ricci curvature
G Antonelli, E Pasqualetto, M Pozzetta
Nonlinear Analysis 220, 112839, 2022
152022
On the existence of isoperimetric regions in manifolds with nonnegative Ricci curvature and Euclidean volume growth
G Antonelli, E Bru, M Fogagnolo, M Pozzetta
Calculus of Variations and Partial Differential Equations 61 (2), 77, 2022
152022
Pauls rectifiable and purely Pauls unrectifiable smooth hypersurfaces
G Antonelli, E Le Donne
Nonlinear Analysis 200, 111983, 2020
142020
On rectifiable measures in Carnot groups: representation
G Antonelli, A Merlo
Calculus of Variations and Partial Differential Equations 61 (1), 7, 2022
122022
On rectifiable measures in Carnot groups: structure theory
G Antonelli, A Merlo
arXiv preprint arXiv:2009.13941, 2020
122020
The isoperimetric problem on Riemannian manifolds via Gromov-Hausdorff asymptotic analysis
G Antonelli, M Fogagnolo, M Pozzetta
arXiv preprint arXiv:2101.12711, 2021
102021
Intrinsically Lipschitz functions with normal target in Carnot groups
G Antonelli, A Merlo
arXiv preprint arXiv:2006.02782, 2020
102020
Sharp isoperimetric comparison and asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
92022
On rectifiable measures in Carnot groups: Marstrand–Mattila rectifiability criterion
G Antonelli, A Merlo
Journal of Functional Analysis 283 (1), 109495, 2022
82022
Characterizations of uniformly differentiable co-horizontal intrinsic graphs in Carnot groups
G Antonelli, D Di Donato, S Don, EL Donne
arXiv preprint arXiv:2005.11390, 2020
82020
The isoperimetric problem via direct method in noncompact metric measure spaces with lower Ricci bounds
G Antonelli, S Nardulli, M Pozzetta
ESAIM: Control, Optimisation and Calculus of Variations 28, 57, 2022
62022
On rectifiable measures in Carnot groups: existence of density
G Antonelli, A Merlo
The Journal of Geometric Analysis 32 (9), 239, 2022
42022
The Rank-One Theorem on RCD spaces
G Antonelli, C Brena, E Pasqualetto
Preprint, 2022
42022
Polynomial and horizontally polynomial functions on Lie groups
G Antonelli, EL Donne
arXiv preprint arXiv:2011.13665, 2020
42020
Lipschitz Carnot-Carathodory structures and their limits
G Antonelli, E Le Donne, S Nicolussi Golo
Journal of Dynamical and Control Systems, 1-50, 2022
32022
Polynomial and horizontally polynomial functions on Lie groups
G Antonelli, E Le Donne
Annali di Matematica Pura ed Applicata (1923-) 201 (5), 2063-2100, 2022
32022
Distributional solutions of Burgers’ type equations for intrinsic graphs in Carnot groups of step 2
G Antonelli, D Di Donato, S Don
Potential Analysis, 1-26, 2022
32022
Asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2208.03739, 2022
22022
Unextendable intrinsic Lipschitz curves
G Antonelli, A Merlo
arXiv preprint arXiv:2105.13873, 2021
12021
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20